# SDR AALA202410149511

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A321-231
- Aircraft serial: 7349
- Aircraft time: 22,693 hours, 8,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST FOUND EMERGENCY POWER SUPPLY UNIT BATTERIES FAULT FOR 10WL, 11WL, 12WL, AND 13WL. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERIES FOR 10WL (AALA202410146895), 11WL, 12WL  (AALA202410148472), AND 13WL (AALA202410149427).
